# SDR 4TXA2022090100020

- Difficulty date: September 1, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 5,793 hours, 2,328 cycles
- Engine: Ge CFM56*
- Engine time: 5,793 hours, 2,328 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A2295220
- Part serial: 2439
- Condition: Damaged
- Location: Zone 500
- Part time: 5,793 hours, 2,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE FOUND TO THE #1 ENGINE RH SIDE THRUST REVERSER TRANSLATING SLEEVE AT TWO POINTS BETWEEN NAC 230-240 WL 71-72.  A MAJOR REPAIR WILL BE ACCOMPLISHED TO THE TRANSLATING SLEEVE.
